# SDR IPXA1569348

- Difficulty date: September 10, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 146N524010
- Condition: Corroded
- Location: Bs 1715 Lbl13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK PIT CABIN FLOOR SHEAR WEB LOWER STIFFNER CORRODED.  FABRICATED NEW STIFFNER IAW DWG 146N5240.
